I started a post long time ago about the lingering side effects of Hep C treatment. I havent added much to it in a while but my current list for new docs is about five pages long.
if youre interested.
Basically I was treated for Hep C, I probably shouldnt have been treated... 20+ years living with it (unknown) and healthy as a horse. Running the hills of San Francisco...
My liver was in very good condition, C levels very low, Geno type not effective in treatment... but the docs scared me into treatment... I "cured" after 72 weeks of first 2 meds (magic pill and chemo injections), then added ADs, blood boosters, sleeping aids... the list got longer and longer.
Treatment messed me up but I maintained my exercise regime. Staff thinks that is what helped me to cure.
Got off all meds... but fatigue got worse, insane weight gain, insomnia, sever shoulder pains, no appetite... all blood work show mostly normal. Some go up some down. Rather chaotic state. We believe that my genetic and cellular and chromosome - all those micro stuff... has somehow been manipulated. The one doc believes that my liver was damaged in some way as well and is not functioning properly but again blood work comes back mostly normal... until you really investigate deeply. Iron looks normal until you did into all the numbers and know how to put the big iron pic together... My estrogen comes back somewhat consistently higher than usual but testosterone is normal. We are just starting an experiment, earlier this week, of testosterone injections to see if the estrogen levels will go down.
I currently eat about 1,000 - 1200 cals and cant lose weight even though I am as active as possible. The weight gain is insane leaving me with a very oddly shaped body. If I meet a new doc and undress they verbally gasp. My gynocomastia is out of control... the doc thinks because the liver is not processing the estrogen properly.
Worst chronic fatigue had me sleeping 15 -17 hours straight. We added Provigil and that gave me about 3 hours of wakefulness... about a year later, this summer, we tried Vyvanse which has given me more wakeful hours. I was on Lorazepam 0.5 but this summer seems I got kinda pseudo-male menopause. Jumped the Loraz to 1.0 and that seemed to help with the constant crying... I also take Temazepam to help me sleep at nite.
So, pretty chaotic stuff and all unknowns...
I dont mind sharing if you have any other questions... really appreciate the time and effort
p.s. Thanks for sharing your history.